# SDR QXEA2012060800429

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 26,638 hours, 27,891 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Burned
- Location: Radio Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH F/A'S REPORTED A BURNING ODOR IN AFT GALLEY.  COMPLIED WITH AIR CONTAMINATION CHECKLIST,  INSPECTED HOT JUG TERMINALS. INSPECTED GALLEY LIGHTING BALLAST AND SWITCHES. INSPECTED RECIRCULATION FAN, FILTER, WIRING CONNECTORS AND CIRCUIT BOARD. INSPECTED APU GROUND STUD, SHUNT, WIRING AND TERMINALS. INSPECTED AFT CARGO BAY. INSPECTED PSU'S AND CABIN LIGHTING. INSPECTED LAVATORY LIGHTING AND SWITCHES. INSPECTED CABIN UNDERFLOOR GROUND POINTS AND LRU'S.  FOUND AND REPLACED BURNED SHIELD SPLICE JUST AFT OF NR 2 RADIO ALTIMETER CONNECTOR PI-A2. WAS UNABLE TO REPRODUCE ODOR IN AFT GALLEY. RETURNED TO SERVICE.
